Author of the publication

Block meshes: Topologically robust shape modeling with graphs embedded on 3-manifolds.

, , and . Comput. Graph., (2015)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Limit points for average genus II. 2-Connected non-simplicial graphs., and . J. Comb. Theory B, 56 (1): 108-129 (1992)Partial duality for ribbon graphs, I: Distributions., , and . Eur. J. Comb., (2020)Overlap matrices and total imbedding distributions., , and . Discret. Math., 128 (1-3): 73-94 (1994)Kuratowski-Type Theorems for Average Genus., and . J. Comb. Theory B, 57 (1): 100-121 (1993)Band decomposition of 2-manifold meshes for physical construction of large structures., , , , and . SIGGRAPH Talks, page 25. ACM, (2011)Genus distributions of graphs under edge-amalgamations., , and . Ars Math. Contemp., 3 (1): 69-86 (2010)Genus distributions of iterated 3-wheels and 3-prisms., , and . Ars Math. Contemp., 7 (2): 423-440 (2014)Genus Distributions of 4-Regular Outerplanar Graphs., , and . Electron. J. Comb., (2011)Algebraic Specification of Interconnection Network Relationships by Permutation Voltage Graph Mappings., and . Math. Syst. Theory, 29 (5): 451-470 (1996)Extending a Graph Browser for Topological Graph Theory., and . Computational Support for Discrete Mathematics, volume 15 of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, page 297-314. DIMACS/AMS, (1992)